标题:Stochastic optimal control problems under G-expectation
作者:Defei Zhang
作者机构:[Zhang, D] School of Mathematics, Shandong University, Jinan 250100, China, School of Mathematics, Honghe University, Mengzi 661100, China
通讯作者:Zhang, D
通讯作者地址:[Zhang, DF]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.
来源:Optimal Control Applications and Methods
出版年:2013
卷:34
期:1
页码:96-110
DOI:10.1002/oca.2012
关键词:Stochastic optimal control problems;G-expectation;G-Brownian motion
摘要:Peng first introduced the notion of G-Brownian motion and G-expectation and established the stochastic calculus with respect to G-Brownian motion in 2006. In this paper, we investigate the stochastic optimal control problems under G-expectation and obtain dynamic programming principle. The value function is proved to be a viscosity solution of a fully nonlinear second-order partial differential equation. A particular case of this equation is the well-known Hamilton-Jacobi-Bellman-Isaacs equation.
收录类别:EI;SCOPUS;SCIE
WOS核心被引频次:4
Scopus被引频次:5
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84872601730&doi=10.1002%2foca.2012&partnerID=40&md5=ca3d3bab27510515d05da3036d271173
TOP